# SDR DALA2025060104201

- Difficulty date: May 29, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 26,482 hours, 13,064 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3001, ACRID WET SOCK SMELL NOTICED DURING TAXI BACK IN REAR OF AIRCRAFT. CORRECTIVE ACTION: OIL FOUND IN APU INLET. COMPLETED A321 AMM TASK 21-00-615-803-A PARA1 THRU 4.F(C)4. STAGE 1 CLEANING OF ECS COMPLETED STAGE 2 USING HP GROUND AIR REF. A321 AMM 21-00-00-615-803-A WC 0550-9001-A320 FAM COMPLETE. (LP 7440407)
